Forums > Help! > The morning after pill

Login/Join to Participate

teeny_tiny_gnomeMember
28 posts
Location: Somerset


Posted:
Hey, any advice would be really well appreiated here

Basically i had to take the morning after pill on Fri cos of a split condom, wen we saw what happened we went straight to boots within the hour so i know the effectiveness of it are working are ohn our side, but i would like to know if people suffered cramps when they took it, cos both my bf and i have been reading up on it and sometimes that can be a sign of ectopic pregnancy, but i was told it was a normal side effect at the same time

If anyone can share their experiences or what they suffered it would mean a great deal

The love shack is a little ol place where we can get together.....


_Clare_BRONZE Member
Still wiggling
5,967 posts
Location: Belfast, Northern Ireland (UK)


Posted:
Cramps, a great deal of bleeding and nausea are all common... it's not a pleasant thing at all, so if possible, spend the next couple of days with lots of chocolate, movies and hugs

hug2

Getting to the other side smile


Rouge DragonBRONZE Member
Insert Champagne Here
13,215 posts
Location: without class distinction, Australia


Posted:
Depending on which pill you took, will depend on how severe the feeling sick that follows. But most people experience cramps and nauea and feeling generally rotten for the next 24 or 48 hours.
When I took it, I just felt rotten. But when my friend took it, she had cramps and nausea that couldn't get her out of bed.

Just make sure that you have a lot of hugs at close reach smile
hug

i would have changed ***** to phallus, and claire to petey Petey

Rougie: but that's what I'm doing here
Arnwyn: what letting me adjust myself in your room?..don't you dare quote that on HoP...


RoziSILVER Member
100 characters max...
2,996 posts
Location: Sydney, NSW, Australia


Posted:
Hiya, its a little unclear as to whether you are talking about experiencing cramps immediately after, or sometime afterwards.



The morning after pill is pretty effective (although nothing is 100%) provided it has been taken within 72 hours of intercourse. It has some side effects, the most common of which is nausea. (Note, if you throw up, you may need to see a doctor as if you have thrown up the contents of your stomach the pill may not have been ingested).



If you are experiencing cramps immediately afterwards, it is most likely to be a side-effect of the pill. However if they do continue for a couple of days please see a doctor. If it has been a week or more and then you have started having cramps, please see a doctor.





hug



Basically, as lovely as we are, us HoPPers ain't doctors. And as much as we will try to give the best advice we know, the most accurate and re-assuring advice will come from a medical professional.

It was a day for screaming at inanimate objects.

What this calls for is a special mix of psychology and extreme violence...


jo_rhymesSILVER Member
Momma Bear
4,525 posts
Location: Telford, Shrops, United Kingdom


Posted:
When i took the morning after pill I was sick most of the day, i basically couldn't move!
Agree with everyone who's previously posted..just take it easy and have lots of TLC! hug xxx

Hoppers are angels who lift us to our feet when our wings have trouble remembering how to fly.


AurinkoBRONZE Member
hello!
1,034 posts
Location: Amsterdam, Netherlands


Posted:
yeah, I agree with the side-effects already posted. I'd do pretty much anything just to make sure I'll never ever have to take it again.

a swapped test-playboy, set free by NOn, idolizing the tea fairy; Dragosani spiritual freedom agreement reached 18th Sept 2006


GothFrogetteBRONZE Member
grumpy poorly froggy
3,999 posts
Location: Nuneaton, United Kingdom


Posted:
if you have found that you have vomited though its best to go to the doc's just incase. cramps etc all normal. and when you are due on next go to the doc's anyway.
Pm on its way

Life's too short to worry about where you put your marshmallows


teeny_tiny_gnomeMember
28 posts
Location: Somerset


Posted:
Thanks for all the advice guys, i took the Levonelle one step and started getting cramps and bleeding a couple of days afterwards, didnt vomit. im thinking of goin to family planning clinic at the weekend. I know side effects are normal but wanna be on the safe side.

And i know you guys aint doctors, but as much as doctors tell you anything its always more reassuring when someone else has been through the same.

As for the TLC, if my bf didnt live 100 miles away id be sorted, such is life

The love shack is a little ol place where we can get together.....


PyroWillGOLD Member
HoP's Barman. Trapped aged 6 months
4,437 posts
Location: Staines, United Kingdom


Posted:
Hope you feel better soopn! hug

My only recommdenation is the TLC, last night at my bar I invented a cocktail called 'F**k Off I'm on my period' for a girl who was on a downer because of it, its a very choclatey so excellent for making you feel good

An eye for an eye only ends up making the whole world blind

Give a man a fish and he'll eat 4 a day hit a man with a brick and you can have all his fish and his wife

"Will's to pretty for prison" - Simian


ezzBRONZE Member
moo..
1,899 posts
Location: melbourne, australia


Posted:
oh wow I want to try that cocktail ubblol

hug .. I hate the morning after pill.

hug me!


SymBRONZE Member
Geek-enviro-hippy priest
1,858 posts
Location: Diss, Norfolk, United Kingdom


Posted:
me too!

There's too many home fires burning and not enough trees


HOP Newsletter
Sign up to get the latest on sales, new releases and more...